Alert archive / Mississippi / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at May 4, 2021, 10:59 AM CDT for Clay County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2021, 10:59 AM CDT (15:59 UTC)
- Expired
- May 4, 2021, 11:30 AM CDT
- In force
- 31 min
- Issued by
- NWS Jackson, MS
County Clay County, MS
The radar
The Columbus AFB radar (KGWX), 59 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2428 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 13.2
The text
As transmitted.
167 WWUS84 KJAN 041559 SPSJAN Special Weather Statement National Weather Service Jackson MS 1059 AM CDT Tue May 4 2021 MSZ030-031-033-041630- Lowndes MS-Oktibbeha MS-Clay MS- 1059 AM CDT Tue May 4 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OKTIBBEHA... SOUTHEASTERN CLAY AND WEST CENTRAL LOWNDES COUNTIES UNTIL 1130 AM CDT... At 1059 AM CDT, Meteorologists were tracking a strong thunderstorm near Starkville, moving east at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Muldrow around 1110 AM CDT. Tibbee around 1115 AM CDT. Bent Oak around 1120 AM CDT. Other locations impacted by this storm include Artesia. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && A Tornado Watch remains in effect until 400 PM CDT for northeastern Mississippi. LAT...LON 3336 8883 3354 8890 3368 8857 3343 8847 TIME...MOT...LOC 1559Z 250DEG 33KT 3348 8878 $$ TW
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at May 4, 10:19 AM CDT, 40 minutes earlier.
Area forecast discussion, May 4, 10:19 AM CDT, 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1019 AM CDT Tue May 4 2021
...SEVERE STORMS LIKELY TODAY...
.UPDATE...
Updated for morning discussion.
&&
.DISCUSSION...
Increasing forcing associated with an approaching mid level
shortwave has resulted in isolated strong convection this morning.
These storms have tapped into moderate to strong instability and
sufficient low level shear (as sampled by the 12Z KJAN sounding)
to result in at least one cell becoming severe just south of
Jackson and potentially resulting in a tornado. Isolated to
scattered convection will remain possible in this regime through
the balance of the morning and into the early afternoon, which is
why SPC has posted a Tornado Watch for a good chunk of the area
through the day. Especially with any storms that are able to
remain discrete, all modes of severe weather are possible through
the morning hours. Heading later into the day, as low level
forcing increases ahead of the approaching cold front, additional
convection is expected to develop west of the area and spread
eastward, with a storm mode transition to more linear. While
tornadoes will still be possible, veering low level winds are
expected to help limit this threat relative to a greater damaging
wind and large hail threat. In addition to the current convective
watch, additional watches are expected for additional portions of
the area later on this afternoon.
In addition, with PW and water vapor transport in the 99th
percentile to max range of model climatology and the potential for
convection for potential to train, flash flooding is also a
concern. Some cells in the northeastern portion of the CWA are
already doing this at the current time. While there is a localized
flooding threat across the entire area, greater potential is
expected to shift to the southeast with a portion of the afternoon
line of storms this afternoon of storms. This is where we continue
to maintain a Flash Flood Watch through this evening. /DL/
Prior discussion below:
Today and Tonight: A strong storm system shifting east through
the region from late this morning through the afternoon, will
bring severe storms to much of the forecast area today. Damaging
wind gusts up to 70 mph, hail up to the size of golf balls, and
tornadoes will all be possible. In addition to this, heavy
rainfall rates could result in flash flooding across portions of
the CWA. Particularly across southeast portions of the CWA, where
2-4 inches of rain in a short amount of time are possible, with
some locally higher amounts not out of the question. Much of this
will fall across areas that have recently been affected by heavy
rainfall. As a result, I'll hoist a "Flash Flood Watch" for a
portion of the area today.
A trough swinging east into and through the region today, will
likewise send a cold front east into and through the CWA through the
course of today and into tonight. An abundance of deep moisture and
instability will reside across the area as we warm into the 80s
today. This, coupled with increased low and mid-level flow over the
region, sufficient enough deep-layer wind shear, and steep lapse
rates, will all set the stage for this severe weather and
heavy rain potential across the CWA.
As we move into tonight, convection will come to an end over the CWA
as the squall line moves east into Alabama. Clouds will linger
across much of the forecast area during the overnight hours.
Slightly cooler drier air will also begin advection southeast into
the CWA through the night. As day break rolls around Wednesday
morning, lows will range from the middle 50s to the middle 60s.
/19/
Wednesday through Monday: Come Wednesday morning the cold front will
be across our southeast zones along with a chance of rain. Broad
upper level troughing will remain over our region and a >1020mb high
will be centered over the central Plains. This surface high will
spread east through the day and help push the cold front south of
our CWA and bring an end to rain chances by mid afternoon. Cooler
and drier air will filter into our region in the wake of the cold
front. This will lead to high temperatures from the lower 70s north
to the upper 70s south. Our normal highs run in the lower 80s. Under
mostly clear skies and a light north wind Wednesday night,
temperatures will bottom out several degrees cooler than normal in
the low to mid 50s at most locations. Our normal lows run in the
upper 50s to near 60F. Cooler than normal temperatures and dry
weather will last through Friday night although a warming trend is
expected. Saturday our flow aloft will become zonal while our low
level flow increases out of the southwest. This will lead to
moisture increasing over our CWA from the west. There are some
differences in the models but a surface low shifting east across the
mid Mississippi river valley Saturday night and Sunday will drop a
weak cold front towards our CWA. Although the cold front looks to
stall north of our CWA Sunday, daytime heating of our moist airmass
is expected to result in isolated to scattered convection across our
area Sunday and Monday. /22/
&&
.AVIATION...
12Z TAF discussion:
Flight categories will continue to waver from VFR to IFR status
through the period, mainly due to low ceilings across the region.
Convection will continue to increase in coverage across the area
through the mid and late morning hours, with a squall line of
severe storms affecting most TAF sites from midday through early
evening as it pushes east through the area. Damaging wind gusts up
to 70 mph, hail up to golf ball size, and tornadoes will be
possible with these storms. Heavy rain will also result in
visibilities falling to a mix of MVFR/IFR categories as well.
While convection exits early this evening, low stratus will
continue to plague most sites into tonight, with some small rain
chances possibly lingering into early Wednesday morning. Winds
today will be breezy from the southwest between 10-15 knots,
gusting to between 20-25 knots at times. Of course, winds will be
more gusty around convection. /19/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 83 58 76 54 / 100 46 5 0
Meridian 84 61 77 54 / 100 69 12 2
Vicksburg 83 58 76 55 / 100 28 2 0
Hattiesburg 86 64 79 57 / 99 74 31 6
Natchez 83 58 76 56 / 100 35 5 0
Greenville 82 57 74 54 / 94 15 0 0
Greenwood 82 57 75 53 / 100 30 1 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through this evening for MSZ048>052-054>058-
061>066-072>074.
LA...None.
AR...None.
&&
DL/22/19Hazardous weather outlook, May 4, 4:29 AM CDT, 6 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 429 AM CDT Tue May 4 2021 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>028-034>036-040-041- 042100- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery- Washington-Humphreys-Holmes-Issaquena-Sharkey- 429 AM CDT Tue May 4 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today Today, severe thunderstorms capable of producing damaging winds up to 70 mph and hail up to golf ball size are likely. Tornadoes are possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. LAZ023>026-MSZ029>033-037>039-042>048-053-059-060-042100- Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake- Neshoba-Kemper-Warren-Hinds-Claiborne-Jefferson-Adams- 429 AM CDT Tue May 4 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight... FLOODING THREAT...Limited TIMING...Today through Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today Today, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Today, severe thunderstorms capable of producing damaging winds up to 70 mph and hail up to golf ball size are likely. Tornadoes are possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ049>052-054>058-061>066-072>074-042100- Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 429 AM CDT Tue May 4 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight... FLOODING THREAT...Elevated TIMING...Today through Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today Today, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Today, severe thunderstorms capable of producing damaging winds up to 70 mph and hail up to golf ball size are likely. Tornadoes are possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, May 4, 10:04 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1004 AM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL 1 NNE CRYSTAL SPRINGS 32.01N 90.35W
05/04/2021 E1.25 INCH COPIAH MS EMERGENCY MNGR
HALF DOLLAR SIZED HAIL REPORTED NEAR CRYSTAL
SPRINGS.
&&Special weather statement, May 4, 10:11 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Jackson MS
1011 AM CDT Tue May 4 2021
MSZ030-031-041545-
Lowndes MS-Clay MS-
1011 AM CDT Tue May 4 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLAY AND NORTHERN
LOWNDES COUNTIES UNTIL 1045 AM CDT...
At 1011 AM CDT, Meteorologists were tracking a strong thunderstorm
over Columbus AFB, moving northeast at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Kolola Springs around 1015 AM CDT.
Caledonia around 1025 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 400 PM CDT for northeastern
Mississippi.
LAT...LON 3362 8826 3351 8858 3362 8871 3368 8861
3368 8850 3367 8849 3366 8852 3365 8851
3366 8850 3366 8846 3368 8843 3367 8842
3369 8839 3369 8837 3372 8833 3374 8833
3374 8825
TIME...MOT...LOC 1511Z 240DEG 37KT 3365 8848
TWLocal storm report, May 4, 10:34 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1034 AM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM TSTM WND DMG 3 S STAR 32.05N 90.05W
05/04/2021 RANKIN MS PUBLIC
TREES DOWN NEAR THE INTERSECTION OF MYERS
ROAD AND NORTH STAR-BRAXTON ROAD. POSSIBLE
TORNADO.
&&Local storm report, May 4, 10:45 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1045 AM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM HAIL 1 WNW ACKERMAN 33.32N 89.19W
05/04/2021 E1.00 INCH CHOCTAW MS TRAINED SPOTTER
QUARTER HAIL IN THE FENTRESS COMMUNITY.
&&Local storm report, May 4, 10:54 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1054 AM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM TSTM WND DMG 3 S STAR 32.05N 90.04W
05/04/2021 RANKIN MS BROADCAST MEDIA
LARGE TREE UPROOTED AND SEVERAL BRANCHES
WERE SNAPPED NEAR A HOME ON MYERS ROAD.
REPORTED VIA SOCIAL MEDIA.
&&Special weather statement, May 4, 10:59 AM CDT, 0 minutes before
Special Weather Statement National Weather Service Jackson MS 1059 AM CDT Tue May 4 2021 MSZ030-031-033-041630- Lowndes MS-Oktibbeha MS-Clay MS- 1059 AM CDT Tue May 4 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OKTIBBEHA... SOUTHEASTERN CLAY AND WEST CENTRAL LOWNDES COUNTIES UNTIL 1130 AM CDT... At 1059 AM CDT, Meteorologists were tracking a strong thunderstorm near Starkville, moving east at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Muldrow around 1110 AM CDT. Tibbee around 1115 AM CDT. Bent Oak around 1120 AM CDT. Other locations impacted by this storm include Artesia. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && A Tornado Watch remains in effect until 400 PM CDT for northeastern Mississippi. LAT...LON 3336 8883 3354 8890 3368 8857 3343 8847 TIME...MOT...LOC 1559Z 250DEG 33KT 3348 8878 TW
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:50 AM CDT | Flash Flood Watch | JAN | Clarke, Copiah, Covington, Forrest, Franklin, Hinds and 13 more | 18 hr |
| May 4, 7:28 AM CDT | Special Weather Statement | JAN | Clay | 32 min |
| May 4, 7:58 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 62 min |
| May 4, 8:19 AM CDT | Tornado Warning | JAN | Copiah, Rankin, Simpson | 56 min |
| May 4, 9:06 AM CDT | Tornado Warning | JAN | Rankin, Simpson | 54 min |
| May 4, 9:29 AM CDT | Special Weather Statement | JAN | Clay | 46 min |
| May 4, 9:48 AM CDT | Special Weather Statement | JAN | Grenada | 27 min |
| May 4, 9:49 AM CDT | Special Weather Statement | JAN | Scott | 26 min |
| May 4, 9:55 AM CDT | Special Weather Statement | JAN | Choctaw | 35 min |
| May 4, 10:02 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 43 min |
| May 4, 10:11 AM CDT | Special Weather Statement | JAN | Lowndes | 34 min |
| May 4, 10:15 AM CDT | Flash Flood Warning | JAN | Clay, Webster | 2 hr |
| May 4, 11:25 AM CDT | Special Weather Statement | JAN | Lowndes | 20 min |
| May 4, 12:01 PM CDT | Special Weather Statement | JAN | Madison | 44 min |
| May 4, 12:07 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 38 min |
| May 4, 12:18 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 72 min |
| May 4, 12:30 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 75 min |
| May 4, 12:40 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 50 min |
| May 4, 12:42 PM CDT | Special Weather Statement | JAN | Copiah | 48 min |
| May 4, 12:43 PM CDT | Special Weather Statement | JAN | Madison | 47 min |
| May 4, 12:46 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 44 min |
| May 4, 12:47 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 43 min |
| May 4, 12:57 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 76 min |
| May 4, 1:10 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 50 min |
| May 4, 1:16 PM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| May 4, 1:19 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 59 min |
| May 4, 1:19 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 41 min |
| May 4, 1:22 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo | 71 min |
| May 4, 1:28 PM CDT | Special Weather Statement | JAN | Attala | 47 min |
| May 4, 1:31 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 44 min |
| May 4, 1:37 PM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 23 min |
| May 4, 1:37 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Warren, Yazoo | 53 min |
| May 4, 1:44 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 75 min |
| May 4, 1:52 PM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 23 min |
| May 4, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Franklin, Hinds, Jefferson and 1 more | 78 min |
| May 4, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 45 min |
| May 4, 2:09 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Rankin, Scott and 1 more | 66 min |
| May 4, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Madison, Rankin, Scott, Simpson and 1 more | 93 min |
| May 4, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 63 min |
| May 4, 2:18 PM CDT | Special Weather Statement | JAN | Clay | 27 min |
| May 4, 2:22 PM CDT | Tornado Warning | JAN | Attala, Holmes, Madison, Yazoo | 20 min |
| May 4, 2:29 PM CDT | Special Weather Statement | JAN | Winston | 46 min |
| May 4, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 61 min |
| May 4, 2:30 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 60 min |
| May 4, 2:33 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 42 min |
| May 4, 2:35 PM CDT | Tornado Warning | JAN | Hinds, Madison, Rankin | 25 min |
| May 4, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson Davis, Lawrence, Lincoln, Simpson | 80 min |
| May 4, 2:44 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott, Smith | 46 min |
| May 4, 2:53 PM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 18 min |
| May 4, 3:02 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 28 min |
| May 4, 3:03 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Winston | 57 min |
| May 4, 3:08 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 52 min |
| May 4, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 51 min |
| May 4, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Simpson, Smith | 81 min |
| May 4, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 42 min |
| May 4, 3:20 PM CDT | Tornado Warning | JAN | Leake, Neshoba, Newton, Scott | 40 min |
| May 4, 3:32 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 29 min |
| May 4, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 54 min |
| May 4, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones, Lamar, Lawrence, Lincoln and 1 more | 82 min |
| May 4, 3:49 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 29 min |
| May 4, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 55 min |
| May 4, 3:51 PM CDT | Areal Flood Warning | JAN | Washington | 6 hr |
| May 4, 3:58 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 32 min |
| May 4, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar, Marion | 94 min |
| May 4, 11:57 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 78 min |
| May 4, 12:37 PM CDT | Flash Flood Warning | JAN | Morehouse, West Carroll | 3 hr |
| May 4, 1:15 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Franklin, Tensas | 75 min |
Nearby
Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.